# SDR FDEA201102250762

- Difficulty date: February 25, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER SKIN FOUND CRACKED AT STATION XORS 507, REFUELING STATION ACCESS PANEL, INBOARD HINGE CORNER.  REPAIR CARRIED OUT AT RT WING LEADING EDGE LOWER SKIN AT STATION XORS 50.  REFUELING STATION ACCESS PANEL INBOARD HINGE CORNER AS PER SUM 57-40-02 FIGURE 201 REVISION 45.  REPAIR CLASSIFIED AS MINOR AS PER GYM 6-2-100 REVISION 111.
